| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 7 years and 2 months following the implant of this evolutr-23-us transcatheter aortic valve, valve stenosis was observed.A transcatheter valve-in-valve replacement of the medtronic valve was planned for approximately 5 days later.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 2 months following the implant of this evolutr-23-us transcatheter aortic valve, valve stenosis was observed.A transcatheter valve-in-valve replacement of the medtronic valve was planned for approximately 5 days later.Additional information was received to confirm the re-do transcatheter aortic valve replacement procedure was performed.
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.Corrected data: additional codes.Annex f code of additional device required was removed and replaced with device revision/replacement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.